On cover-avoiding subgroups of Sylow subgroups of finite groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 123 (2010), pp. 249-258.
@article{RSMUP_2010__123__249_0,
     author = {Li, Yangming},
     title = {On cover-avoiding subgroups of {Sylow} subgroups of finite groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {249--258},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {123},
     year = {2010},
     zbl = {1197.20014},
     mrnumber = {2683300},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2010__123__249_0/}
}
TY  - JOUR
AU  - Li, Yangming
TI  - On cover-avoiding subgroups of Sylow subgroups of finite groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2010
DA  - 2010///
SP  - 249
EP  - 258
VL  - 123
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2010__123__249_0/
UR  - https://zbmath.org/?q=an%3A1197.20014
UR  - https://www.ams.org/mathscinet-getitem?mr=2683300
LA  - en
ID  - RSMUP_2010__123__249_0
ER  - 
%0 Journal Article
%A Li, Yangming
%T On cover-avoiding subgroups of Sylow subgroups of finite groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2010
%P 249-258
%V 123
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2010__123__249_0
Li, Yangming. On cover-avoiding subgroups of Sylow subgroups of finite groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 123 (2010), pp. 249-258. http://archive.numdam.org/item/RSMUP_2010__123__249_0/

[1] M. Asaad, On maximal subgroups of finite group, Comm. Algebra, 26 (11) (1998), pp. 3647--3652. | MR | Zbl

[2] A. Ballester-Bolinches - L. M. Ezquerro - A. N. Skiba, Subgroups of finite group with strong Cover-avoidance property, Bull. Austral. Math. Soc., 79 (2009), pp. 409--506. | MR | Zbl

[3] A. Ballester-Bolinches - L. M. Ezquerro - A. N. Skiba, Local embeddings of some families of subgroups of finite group, Acta Math. Sinica, Eng. Ser., 25 (2009), pp. 869--882. | MR | Zbl

[4] R. Doerk - T. Hawkes, Finite soluble groups. Berlin-New York: Walter De Gruyter, 1992. | MR | Zbl

[5] L. M. Ezquerro, A contribution to the theory of finite supersolvable groups, Rend. Sem. Mat. Univ. Padova, 89 (1993), pp. 161--170. | Numdam | MR | Zbl

[6] Y. Fan - X. Y. Guo - K. P. Shum, Remarks on two generalizations of normality of subgroups, Chinese Ann. Math., 27A (2) (2006), pp. 169--176 (in Chinese). | MR | Zbl

[7] W. Gaschütz, Praefrattinigruppen, Arch. Math., 13 (1962), pp. 418--426. | MR | Zbl

[8] J. D. Gillam, Cover-avoid subgroup in finite solvable groups, J. Algebra, 29 (1974), pp. 324--329. | MR | Zbl

[9] D. Gorenstein - R. Lyons - R. Solomon, The Classification of the Simple Finite Groups, Amer. Math. Soc., Providence Rhode Island, 1994. | MR

[10] X. Y. Guo - P. F. Guo - K. P. Shum, On semi-cover-avoiding subgroups of finite groups, J. Pure Appl. Algebra, 209 (2007), pp. 151--158. | MR | Zbl

[11] B. Huppert, Endliche Gruppen I, Berlin-New York: Springer-Verlag, 1967. | MR | Zbl

[12] B. Huppert - N. Blackburn, Finite Groups III, Berlin-New York: Springer-Verlag, 1982. | MR | Zbl

[13] Y. Li - S. Qiao - Y. Wang, On weakly s-permutably embedded subgroups of finite groups, Comm. Algebra, 37 (3) (2009), pp. 1086--1097. | MR | Zbl

[14] Y. Li - G. Wang, A note on maximal CAP subgroups of finite groups, Algebras, Groups and Geometries, 23 (2006), pp. 285--290. | MR | Zbl

[15] B. Li - Z. Zhang, The influence of s-conditionally permutable subgroups on finite groups, Sci. China Ser. A, 52 (2) (2009), pp. 301--310. | MR | Zbl

[16] J. A. Petrillo, The cover-avoidance property in finite groups, PhD thesis, State University of New York at Binghamton, 2003. | MR

[17] A. N. Skiba, On weakly s-permutable subgroups of finite groups, J. Algebra, 315 (2007), pp. 192--209. | MR | Zbl

[18] M. J. Tomkinson, Cover-avoidance properties in finite solvable groups, Canad. Math. Bull., 19 (2) (1976), pp. 213--216. | MR | Zbl

[19] Y. Wang, C-normality of groups and its properties, J. Algebra, 180 (1996), pp. 954--965. | MR | Zbl

[20] M. Weinstein (editor), Between nilpotent and solvable, Polygonal Publishing House, Passaic (1982). | MR | Zbl

[21] Guo Xiuyun - K. P. Shum, Cover-avoidance properties and the structure of finite groups, J. Pure Applied Algebra, 181 (2003), pp. 297--308. | MR | Zbl